# SDR ASAA2021102136371

- Difficulty date: October 21, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 46,895 hours, 14,002 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11640
- Condition: None
- Location: Ram Air Inlet
- Part time: 49,878 hours, 16,435 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON MASTER CAUTION RECALL AT 28,000' THE LEFT PACK LIGHT CAME ON. RAN CHECKLIST AND LIGHT WENT OFF WITH MASTER CAUTION PUSH. SYSTEM ANNUNCIATOR PANEL FO SIDE DID NOT LIGHT UP WITH AIR COND HOWEVER. GROUNDED - YES. REMOVED PANELS 191GI, & 191FF. TROUBLESHOT PER B737-800 FIM 21-62 TASK 837. REMOVED AND REPLACED L/H PACK RAM AIR INLET ACTUATOR ASSY PER B737-800 AMM 21-51-21. OPS CHECK GOOD. REINSTALLED PANELS 191GI & 191FF. PERFORMED PACK TEMPERATURE CONTROL BITE TEST PER FIM 21-62 TASK 801. NO FAULTS FOUND. ETOPS GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 21-32B, SEAMC WILL NOTIFIED, PLACARDS REMOVED.
